I'm in my second month of starting the pill. It seems like everything I eat now is hurting my stomach and I'm having troubles having a bowel movement. I don't recall this happening before I started the pill.
It can cause a little nausea, but what you're describing is constipation. Its not too likely its causing that. Are you taking any other medications? The only thing about this specific pill is it has a little iron in the brown pills, but I doubt its enough to cause digestive problems the whole month. Talk to your dr about changing to a different kind of pill if it continues.
- Microgestin FE 1.5 / 30 Information for Consumers
- Side Effects of Microgestin FE 1.5 / 30 (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Apr 2013 • 1 answer
I have not had a bowel movement in 2 days, this has never happened before. My stomach is hard. I ta?
Posted 12 Nov 2015 • 1 answer
Posted 31 Jan 2016 • 1 answer
Posted 2 Sep 2016 • 0 answers
Posted 31 Oct 2016 • 0 answers